# SDR 98ZZZX4241

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911DS
- Make and model: Cessna P210N
- Aircraft serial: P21000787
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: NAS56533
- Condition: Loose
- Location: Mlg Downlock
- Part time: 1,455 hours
- Component: 12416185
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED NOISE FROM LANDING GEAR DURING LANDING.  INSPECTION REVEALED THAT BOTH RIGHT AND LEFT MAIN LANDING GEAR DOWNLOCK SUPPORT BOLTS LOOSE.  SUBMITTER RECOMMENDED INSPECTION AT EACH ANNUAL AND IF BOLTS ARE FOUND LOOSE, RE-TORQUE USING LOCK-TIGHT IAW CESSNA SM.
